Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 127, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 27, 2021, 7:04 PM CDT for Armstrong County, Donley County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2021, 7:04 PM CDT (00:04 UTC)
- Expired
- May 27, 2021, 7:41 PM CDT
- In force
- 37 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Armstrong County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 85 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1941 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
556
WUUS54 KAMA 280004
SVRAMA
TXC011-129-280100-
/O.NEW.KAMA.SV.W.0127.210528T0004Z-210528T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
704 PM CDT Thu May 27 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southeastern Armstrong County in the Panhandle of Texas...
Donley County in the Panhandle of Texas...
* Until 800 PM CDT.
* At 704 PM CDT, a severe thunderstorm was located 7 miles northwest
of Brice, or 10 miles southwest of Clarendon, moving northeast at
30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Clarendon, Hedley, Lelia Lake and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3478 10117 3514 10079 3495 10054 3491 10054
3475 10081 3475 10119
TIME...MOT...LOC 0004Z 230DEG 26KT 3480 10097
HAIL...1.25IN
WIND...60MPH
$$
DGW2 follow-up statements
803
WWUS54 KAMA 280019
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
719 PM CDT Thu May 27 2021
TXC011-280029-
/O.CAN.KAMA.SV.W.0127.000000T0000Z-210528T0100Z/
Armstrong TX-
719 PM CDT Thu May 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARMSTRONG COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.
LAT...LON 3476 10108 3477 10109 3479 10109 3514 10079
3495 10054 3491 10054 3475 10081
TIME...MOT...LOC 0019Z 230DEG 26KT 3487 10087
$$
TXC129-280100-
/O.CON.KAMA.SV.W.0127.000000T0000Z-210528T0100Z/
Donley TX-
719 PM CDT Thu May 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR DONLEY COUNTY...
At 719 PM CDT, a severe thunderstorm was located 4 miles south of
Clarendon, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Clarendon, Hedley and Lelia Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3476 10108 3477 10109 3479 10109 3514 10079
3495 10054 3491 10054 3475 10081
TIME...MOT...LOC 0019Z 230DEG 26KT 3487 10087
HAIL...1.00IN
WIND...<50MPH
$$
DGW840
WWUS54 KAMA 280041
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
741 PM CDT Thu May 27 2021
TXC129-280050-
/O.CAN.KAMA.SV.W.0127.000000T0000Z-210528T0100Z/
Donley TX-
741 PM CDT Thu May 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR DONLEY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.
LAT...LON 3476 10108 3477 10109 3479 10109 3514 10079
3495 10054 3491 10054 3475 10081
TIME...MOT...LOC 0037Z 230DEG 26KT 3497 10072
$$
DGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:59 PM CDT, 5 minutes earlier.
Area forecast discussion, May 27, 6:59 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 659 PM CDT Thu May 27 2021 .AVIATION...00z TAF Cycle... VFR conditions are expected to persist through most of the night, but there is a high probability for MVFR/IFR cigs to spread across the Panhandle early Friday morning. The low ST could persist through a good part of the day Friday, yet there is uncertainty with how long the clouds will persist. There is a chance for thunderstorms even before 18z Friday, so have utilized PROB30 groups for that potential. Northeast winds will become more east southeasterly by Friday afternoon. Ward && .PREV DISCUSSION... /Issued 144 PM CDT Thu May 27 2021/ SHORT TERM (Today/Tonight)... With the cold front through most of the area, we are thinking our chances for thunderstorm activity has decreased substantially. Only the far southeast TX Panhandles will have a threat for severe weather today. There may be a lingering storm past 7pm, but its looking like activity could be done by 7pm. Any storm that goes will likely be severe. At a Glance Severe Weather Threat * This afternoon/tonight - Location: Far southeast TX Panhandle - Timing: Mainly between 3pm and 7pm - Hail: Up to 2.5" - Wind: Up to 70 mph - Tornado: Possible Surface observation show a significant drop in dewpoints behind the front for some areas. For example, Boys Ranch went from 65 at 9:45 am to 47 behind the front with a northeast wind (at ~1pm). Most areas are now under a northeast wind behind the front and this includes Amarillo. This has resulted in a dry airmass across a good portion of the area with very little MLCAPE. The one area of concern is the southeast TX Panhandle were the front hasn't gone through yet and mid-level lapse rates are better. Mid-level lapse rates (700mb-500mb) around 8-8.5 C/km are progged in the southeast. As of 1pm, Dozier is 81 over 73 and Wellington is similar with a 70 dewpoint and a temperatures of 83. MLCAPE in the far southeast may end up around 2500-3000 J/kg. With the capping eroding quickly this afternoon, and bulk shear values around 40-50 knots, any thunderstorm that gets going will likely be severe with damaging winds and large hail the main threats. Any storm that gets rooted near the cold front or another boundary could become tornadic. However, without the boundary it may be hard to get a tornado as low level SRH is very limited today. It looks like our window for severe weather could be short at ~4 hours between 3pm and 7pm before things move east of the Panhandles. Guerrero LONG TERM...Friday through Wednesday Night... Surface boundary across the southern Panhandle will hold the potential for showers and storms during the early morning and afternoon hours on Friday. Enhanced lift will be possible friday afternoon and evening as a shortwave is expected to move through. While we're expected to be pretty cool and clouded over most of the day across the southern and western Panhandles, limiting the heating for storms, it does appear there's a decent amount of ML CAPE (1000- 2500 J/kg) available due to a moist warm nose to the top of the inversion, followed by fairly steep lapse rates aloft, certainly could lead to some severe storms, but hail would be the main threats as they would not be surface based and the strong inversion below would likely keep the wind threat down. The main area of focus tomorrow for these storms would be the south and western Panhandles, but will not rule out the central Panhandles. Saturday through Tuesday...The Panhandles will start off with a little bit of a break in showers/storms during the day, but the western Panhandles could be active in the evening as another shortwave is expected to move through. PWATs really ramp up in the 1.10-1.50" range for the rest of the weekend across the Panhandles, so heavy rain is very favorable, with more isolated thunder, given the warm moist soundings in play. In general this westerly flow with subtle shortwaves are expected to continue through the weekend and into Monday, with these high PWAT's and moist soundings. Overall, 2 to 4 inches of rain will be possible across a good chunk of the Panhandles. But at the same time, we will be dealing with a lot of low clouds and really will lack much heating. So the highs will only be in the mid 60s to mid 70s through Tuesday. Wednesday, northwest flow will try to kick in and the area will try to warm into the mid 70s but with decent moisture available it will not take much for convective temperatures to be reached earlier in the day, but the lapse rates will be pretty weak, so showers and general thunderstorms will be possible again, with moderate to heavy rain expected as the PWAT's still remain in the 1.00-1.30" range. Weber && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 7/99
Hazardous weather outlook, May 27, 3:46 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 346 PM CDT Thu May 27 2021 OKZ001>003-TXZ001>020-317-280900- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 346 PM CDT Thu May 27 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible across mainly the southeastern Texas Panhandle this afternoon. Any storms that form may produce large hail and damaging winds. A tornado cannot be ruled out either. A Severe Thunderstorm Watch is in effect for the far southeastern Texas Panhandle until 11 PM CDT. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible Friday through Wednesday. Some storms may become strong to severe on Friday mainly in the far southwest Texas Panhandle. Widespread severe storms are not expected Saturday through Wednesday at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible in the southeastern Texas Panhandle this afternoon and evening.
In the hours before
Local storm report, May 27, 4:48 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
448 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TORNADO 7 NNW GRUVER 36.35N 101.46W
05/26/2021 HANSFORD TX NWS STORM SURVEY
THIS TORNADO HAD A MAXIMUM WIDTH OF 20
YARDS, A 1.9 MILE LONG PATH, THOUGH WAS
GIVEN AN EF-UNKNOWN RATING. THE TORNADO
STARTED AT 5:56 PM AND LASTED APPROXIMATELY
4 MINUTES BEFORE LIFTING 7 MILES NORTH OF
GRUVER. NO FATALITIES OR INJURIES WERE
REPORTED.
0614 PM TORNADO 7 N GRUVER 36.37N 101.39W
05/26/2021 HANSFORD TX NWS STORM SURVEY
THIS TORNADO HAD A MAXIMUM WIDTH OF 20
YARDS, A 0.8 MILE PATH LENGTH, AND WAS GIVEN
AN EF-UNKNOWN RATING. THE TORNADO STARTED AT
6:14 PM AND LASTED APPROXIMATELY 1 MINUTE
BEFORE LIFTING 7 MILES NORTH-NORTHEAST OF
GRUVER. NO FATALITIES OR INJURIES WERE
REPORTED.
0734 PM TORNADO 4 NW FARNSWORTH 36.36N 101.03W
05/26/2021 OCHILTREE TX NWS STORM SURVEY
THIS TORNADO HAD A MAXIMUM WIDTH OF 20
YARDS, A 0.8 MILE LONG PATH, THOUGH WAS
GIVEN AN EF-UNKNOWN RATING. THE TORNADO
STARTED AT 7:34 PM AND LASTED APPROXIMATELY
2 MINUTES. NO FATALITIES OR INJURIES WERE
REPORTED.
0814 PM TORNADO PERRYTON 36.39N 100.80W
05/26/2021 OCHILTREE TX NWS STORM SURVEY
A TORNADO DEVELOPED OVER SOUTH PERRYTON,
WITH A 20 YARD WIDE DAMAGE PATH SPANNING 0.9
MILES. THE TORNADO STAYED ON THE GROUND FOR
2 MINUTES, CAUSING DAMAGE TO SIGNS, GARAGES,
TREES AND AN APARTMENT BUILDING. DAMAGE
INDICATORS RESULTED IN AN EF-0 RATING. NO
FATALITIES OR INJURIES WERE REPORTED.
&&Local storm report, May 27, 4:49 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
449 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 4 NW WASHBURN 35.21N 101.63W
05/26/2021 M1.25 INCH POTTER TX STORM CHASER
MOSTLY HALF INCH TO QUARTER, A FEW HALF
DOLLAR SIZE HAIL.
0556 PM TORNADO 7 NNW GRUVER 36.35N 101.46W
05/26/2021 HANSFORD TX NWS STORM SURVEY
THIS TORNADO HAD A MAXIMUM WIDTH OF 20
YARDS, A 1.9 MILE LONG PATH, THOUGH WAS
GIVEN AN EF-UNKNOWN RATING. THE TORNADO
STARTED AT 5:56 PM AND LASTED APPROXIMATELY
4 MINUTES BEFORE LIFTING 7 MILES NORTH OF
GRUVER. NO FATALITIES OR INJURIES WERE
REPORTED.
0614 PM TORNADO 7 N GRUVER 36.37N 101.39W
05/26/2021 HANSFORD TX NWS STORM SURVEY
THIS TORNADO HAD A MAXIMUM WIDTH OF 20
YARDS, A 0.8 MILE PATH LENGTH, AND WAS GIVEN
AN EF-UNKNOWN RATING. THE TORNADO STARTED AT
6:14 PM AND LASTED APPROXIMATELY 1 MINUTE
BEFORE LIFTING 7 MILES NORTH-NORTHEAST OF
GRUVER. NO FATALITIES OR INJURIES WERE
REPORTED.
0614 PM HAIL 3 WSW PANHANDLE 35.32N 101.43W
05/26/2021 M1.00 INCH CARSON TX STORM CHASER
0628 PM HAIL 7 NNE GRUVER 36.34N 101.35W
05/26/2021 M3.00 INCH HANSFORD TX STORM CHASER
LATE REPORT OF 3 INCH HAIL RECEIVED WITH
PICTURE.
0629 PM HAIL PANHANDLE 35.34N 101.39W
05/26/2021 M1.50 INCH CARSON TX TRAINED SPOTTER
0633 PM HAIL 8 NNE GRUVER 36.36N 101.36W
05/26/2021 M2.00 INCH HANSFORD TX STORM CHASER
REPORT RECEIVED VIA SPOTTER NETWORK.
0638 PM HAIL 8 NNE GRUVER 36.36N 101.35W
05/26/2021 M2.75 INCH HANSFORD TX STORM CHASER
LATE STORM CHASER REPORT OF BASEBALL SIZE
HAIL.
0640 PM HAIL 1 N PANHANDLE 35.36N 101.38W
05/26/2021 M2.00 INCH CARSON TX PUBLIC
TWITTER REPORT WITH PICTURE OF MEASURED 2
INCH HAIL.
0642 PM HAIL BRYANS CORNER 36.62N 100.82W
05/26/2021 M0.88 INCH BEAVER OK EMERGENCY MNGR
ACCUMULATING HAIL OCCURRING.
0649 PM HAIL 4 SW PANHANDLE 35.31N 101.43W
05/26/2021 M2.50 INCH CARSON TX PUBLIC
PICTURE RECEIVED VIA TWITTER.
0653 PM HAIL PANHANDLE 35.35N 101.38W
05/26/2021 E2.50 INCH CARSON TX PUBLIC
PICTURE RECEIVED VIA TWITTER.
0656 PM TSTM WND GST 7 E AMARILLO 35.22N 101.71W
05/26/2021 M60 MPH POTTER TX ASOS
RICK HUSBAND INTL AIRPORT ASOS MEASURED 60
MPH WIND GUST.
0705 PM TSTM WND GST 9 NW WAKA 36.36N 101.18W
05/26/2021 M77 MPH HANSFORD TX MESONET
PALO DURO RESERVOIR 1 NW.
0714 PM HAIL 3 N ELMWOOD 36.66N 100.52W
05/26/2021 M1.25 INCH BEAVER OK EMERGENCY MNGR
0734 PM TORNADO 4 NW FARNSWORTH 36.36N 101.03W
05/26/2021 OCHILTREE TX NWS STORM SURVEY
THIS TORNADO HAD A MAXIMUM WIDTH OF 20
YARDS, A 0.8 MILE LONG PATH, THOUGH WAS
GIVEN AN EF-UNKNOWN RATING. THE TORNADO
STARTED AT 7:34 PM AND LASTED APPROXIMATELY
2 MINUTES. NO FATALITIES OR INJURIES WERE
REPORTED.
0739 PM HAIL 5 N PANHANDLE 35.42N 101.38W
05/26/2021 M2.50 INCH CARSON TX TRAINED SPOTTER
0745 PM HAIL 8 N FARNSWORTH 36.43N 100.94W
05/26/2021 E0.75 INCH OCHILTREE TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0811 PM TSTM WND GST 7 E ELMWOOD 36.62N 100.39W
05/26/2021 M62 MPH BEAVER OK MESONET
0811 PM HAIL 4 NE WHITE DEER 35.46N 101.12W
05/26/2021 M1.00 INCH CARSON TX TRAINED SPOTTER
0814 PM TORNADO PERRYTON 36.39N 100.80W
05/26/2021 OCHILTREE TX NWS STORM SURVEY
A TORNADO DEVELOPED OVER SOUTH PERRYTON,
WITH A 20 YARD WIDE DAMAGE PATH SPANNING 0.9
MILES. THE TORNADO STAYED ON THE GROUND FOR
2 MINUTES, CAUSING DAMAGE TO SIGNS, GARAGES,
TREES AND AN APARTMENT BUILDING. DAMAGE
INDICATORS RESULTED IN AN EF-0 RATING. NO
FATALITIES OR INJURIES WERE REPORTED.
0814 PM HAIL 1 S SKELLYTOWN 35.55N 101.17W
05/26/2021 M1.00 INCH CARSON TX TRAINED SPOTTER
0820 PM HAIL 2 N PERRYTON 36.43N 100.80W
05/26/2021 M2.50 INCH OCHILTREE TX TRAINED SPOTTER
GOLF BALL TO TENNIS BALL SIZE HAIL REPORTED.
0823 PM HAIL 8 E PERRYTON 36.39N 100.67W
05/26/2021 M2.50 INCH OCHILTREE TX STORM CHASER
0847 PM HAIL 2 N PAMPA 35.57N 100.97W
05/26/2021 M1.00 INCH GRAY TX TRAINED SPOTTER
0847 PM FLOOD PERRYTON 36.39N 100.80W
05/26/2021 OCHILTREE TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS WATER OVER ROADWAY
ON 9TH AND MAIN AS WELL AS 15TH AND MAIN.
&&
BIEDALocal storm report, May 27, 5:06 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
506 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TORNADO 4 NW FARNSWORTH 36.36N 101.03W
05/26/2021 OCHILTREE TX NWS STORM SURVEY
CORRECTS PREVIOUS TORNADO REPORT FROM 4 NW
FARNSWORTH. THIS TORNADO HAD A MAXIMUM WIDTH
OF 20 YARDS, A 1.3 MILE LONG PATH, THOUGH
WAS GIVEN AN EF-UNKNOWN RATING. THE TORNADO
STARTED AT 7:34 PM AND LASTED APPROXIMATELY
2 MINUTES. NO FATALITIES OR INJURIES WERE
REPORTED.
&&
BIEDALocal storm report, May 27, 5:11 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM FLOOD PERRYTON 36.39N 100.80W
05/26/2021 OCHILTREE TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS WATER OVER ROADWAY
ON 9TH AND MAIN AS WELL AS 15TH AND MAIN.
0516 PM HAIL 4 NW WASHBURN 35.21N 101.63W
05/26/2021 M1.25 INCH POTTER TX STORM CHASER
MOSTLY HALF INCH TO QUARTER, A FEW HALF
DOLLAR SIZE HAIL.
0614 PM HAIL 3 WSW PANHANDLE 35.32N 101.43W
05/26/2021 M1.00 INCH CARSON TX STORM CHASER
0628 PM HAIL 7 NNE GRUVER 36.34N 101.35W
05/26/2021 M3.00 INCH HANSFORD TX STORM CHASER
LATE REPORT OF 3 INCH HAIL RECEIVED WITH
PICTURE.
0629 PM HAIL PANHANDLE 35.34N 101.39W
05/26/2021 M1.50 INCH CARSON TX TRAINED SPOTTER
0633 PM HAIL 8 NNE GRUVER 36.36N 101.36W
05/26/2021 M2.00 INCH HANSFORD TX STORM CHASER
REPORT RECEIVED VIA SPOTTER NETWORK.
0638 PM HAIL 8 NNE GRUVER 36.36N 101.35W
05/26/2021 M2.75 INCH HANSFORD TX STORM CHASER
LATE STORM CHASER REPORT OF BASEBALL SIZE
HAIL.
0640 PM HAIL 1 N PANHANDLE 35.36N 101.38W
05/26/2021 M2.00 INCH CARSON TX PUBLIC
TWITTER REPORT WITH PICTURE OF MEASURED 2
INCH HAIL.
0642 PM HAIL BRYANS CORNER 36.62N 100.82W
05/26/2021 M0.88 INCH BEAVER OK EMERGENCY MNGR
ACCUMULATING HAIL OCCURRING.
0649 PM HAIL 4 SW PANHANDLE 35.31N 101.43W
05/26/2021 M2.50 INCH CARSON TX PUBLIC
PICTURE RECEIVED VIA TWITTER.
0653 PM HAIL PANHANDLE 35.35N 101.38W
05/26/2021 E2.50 INCH CARSON TX PUBLIC
PICTURE RECEIVED VIA TWITTER.
0714 PM HAIL 3 N ELMWOOD 36.66N 100.52W
05/26/2021 M1.25 INCH BEAVER OK EMERGENCY MNGR
0739 PM HAIL 5 N PANHANDLE 35.42N 101.38W
05/26/2021 M2.50 INCH CARSON TX TRAINED SPOTTER
0745 PM HAIL 8 N FARNSWORTH 36.43N 100.94W
05/26/2021 E0.75 INCH OCHILTREE TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0811 PM HAIL 4 NE WHITE DEER 35.46N 101.12W
05/26/2021 M1.00 INCH CARSON TX TRAINED SPOTTER
0814 PM HAIL 1 S SKELLYTOWN 35.55N 101.17W
05/26/2021 M1.00 INCH CARSON TX TRAINED SPOTTER
0820 PM HAIL 2 N PERRYTON 36.43N 100.80W
05/26/2021 M2.50 INCH OCHILTREE TX TRAINED SPOTTER
GOLF BALL TO TENNIS BALL SIZE HAIL REPORTED.
0823 PM HAIL 8 E PERRYTON 36.39N 100.67W
05/26/2021 M2.50 INCH OCHILTREE TX STORM CHASER
0847 PM HAIL 2 N PAMPA 35.57N 100.97W
05/26/2021 M1.00 INCH GRAY TX TRAINED SPOTTER
0556 PM TORNADO 7 NNW GRUVER 36.35N 101.46W
05/26/2021 HANSFORD TX NWS STORM SURVEY
THIS TORNADO HAD A MAXIMUM WIDTH OF 20
YARDS, A 1.9 MILE LONG PATH, THOUGH WAS
GIVEN AN EF-UNKNOWN RATING. THE TORNADO
STARTED AT 5:56 PM AND LASTED APPROXIMATELY
4 MINUTES BEFORE LIFTING 7 MILES NORTH OF
GRUVER. NO FATALITIES OR INJURIES WERE
REPORTED.
0614 PM TORNADO 8 N GRUVER 36.37N 101.39W
05/26/2021 HANSFORD TX NWS STORM SURVEY
THIS TORNADO HAD A MAXIMUM WIDTH OF 20
YARDS, A 0.8 MILE PATH LENGTH, AND WAS GIVEN
AN EF-UNKNOWN RATING. THE TORNADO STARTED AT
6:14 PM AND LASTED APPROXIMATELY 1 MINUTE
BEFORE LIFTING 7 MILES NORTH-NORTHEAST OF
GRUVER. NO FATALITIES OR INJURIES WERE
REPORTED.
0734 PM TORNADO 4 NW FARNSWORTH 36.36N 101.03W
05/26/2021 OCHILTREE TX NWS STORM SURVEY
CORRECTS PREVIOUS TORNADO REPORT FROM 4 NW
FARNSWORTH. THIS TORNADO HAD A MAXIMUM WIDTH
OF 20 YARDS, A 1.3 MILE LONG PATH, THOUGH
WAS GIVEN AN EF-UNKNOWN RATING. THE TORNADO
STARTED AT 7:34 PM AND LASTED APPROXIMATELY
2 MINUTES. NO FATALITIES OR INJURIES WERE
REPORTED.
0814 PM TORNADO PERRYTON 36.39N 100.80W
05/26/2021 OCHILTREE TX NWS STORM SURVEY
A TORNADO DEVELOPED OVER SOUTH PERRYTON,
WITH A 20 YARD WIDE DAMAGE PATH SPANNING 0.9
MILES. THE TORNADO STAYED ON THE GROUND FOR
2 MINUTES, CAUSING DAMAGE TO SIGNS, GARAGES,
TREES AND AN APARTMENT BUILDING. DAMAGE
INDICATORS RESULTED IN AN EF-0 RATING. NO
FATALITIES OR INJURIES WERE REPORTED.
0656 PM TSTM WND GST 7 E AMARILLO 35.22N 101.71W
05/26/2021 M60 MPH POTTER TX ASOS
RICK HUSBAND INTL AIRPORT ASOS MEASURED 60
MPH WIND GUST.
0705 PM TSTM WND GST 9 NW WAKA 36.36N 101.18W
05/26/2021 M77 MPH HANSFORD TX MESONET
PALO DURO RESERVOIR 1 NW.
0811 PM TSTM WND GST 7 E ELMWOOD 36.62N 100.39W
05/26/2021 M62 MPH BEAVER OK MESONET
&&
BIEDASpecial weather statement, May 27, 6:51 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
651 PM CDT Thu May 27 2021
TXZ019-280015-
Donley TX-
651 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONLEY COUNTY UNTIL
715 PM CDT...
At 650 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Brice, or 14 miles southwest of Clarendon, moving
northeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Clarendon and Lelia Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3482 10109 3500 10083 3476 10063 3475 10067
3475 10109
TIME...MOT...LOC 2350Z 236DEG 34KT 3475 10101
DGWNearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.